MathSciNet Relay Station
MathSciNet bibliographic data
MR882782 (88f:11027) 11E16 (11D85 11J20 22E40)
Margulis, Gregori Aleksandrovitch Formes quadratriques indéfinies et flots unipotents sur les espaces homogènes. [Indefinite quadratic forms and unipotent flows on homogeneous spaces] C. R. Acad. Sci. Paris Sér. I Math. 304 (1987), no. 10, 249–253.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement